I ve been taking Nasacort as directed on and off for about a month. I ve had several problems with my vision, head aches, dizziness, and today had the highest blood pressure reading in my life. It was 141/84. It s always been low, about 110/70 or even lower. I won t take anymore Nasacort and I ll be checking my blood pressure daily for a while, but should I see my doctor?
m y husband has always had good health and blood pressure . He is 62 and is fit and exercises daily. Recenlty he has started to take 2 drops of iosol a day and his blood pressure has increase. this has never been an issue before. Is this a detox? Many thanks
can anything in instaflex raise blood pressure like glucosamine or turmeric I have RAarth and I take methotrexate advil for osteo arth want to drop the advil and take this for inflamation and pain I am 72 and still very active hope this is good news thanks Dianne in tx
i AM 40 YRS OLD AND MY NORMAL BP HAS ALWAYS BEEN 118/73 (TOPS) I HAVE HAD UPPER LEFT QUADRANT PAINS WITH LOOSE STOOLS AND RECTAL BLEEDING AND MY BP HAS INCREASED TO 130/90, DOES THIS REQUIRE IMMEDIATE ATTENTION OR CAN IT WAIT FOR A DOCTORS APPOINTMENT TO BE MADE WITH IN 6 MO.? PAIN LEVEL IS BETWEEN 6-8
I am asking this question for my friend. She had chemotherapy two years ago for a very invasive form of breast cancer. For the past six months her incontinence has steadily worsened. She has to change her sheets every night and is exhausted. She is on a fentanyl patch for chronic neuropathic pain as well as anti-depressants. She does not have high blood pressure, but now is experiencing shortness of brearth. She is not satisfied with the care she has been receiving from her physicians and does not know what to do? What would you recommend? Thank you very much.
i am a 250lb, 6'8", 37yr old male with high blood pressure who just had intense sex with my 23yr old girlfriend of 2 years, and after sex i had a little blood coming out the head of my penis. I used the bathroom to "clean the system" and there was blood. Not to mention my right side of my stomach down to my scrotum is hurting bad! there is a buldging vein on my scrotum where the pain is... What should i do???
dear doctor, I am on high bp medicine alprex am one daily and one naxium 40 for haital hernia. apart from this I am taking half tab for bhp. I take 2 pegs of whisky on regular basis to help me forget my past. for the last two years i am troubled with ed and I am very very sad for that. what should I do:
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...